MathSciNet Relay Station
MathSciNet bibliographic data
MR1327023 (96k:16067) 16W25 (16N60)
Lee, Pjek Hwee; Lee, Tsiu Kwen Derivations with Engel conditions on multilinear polynomials. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2625–2629.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement